# SDR R61A201512020961

- Difficulty date: December 2, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 21,088 hours, 16,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR SEAL REST AROUND NUT PLATES AT FWD CARGO DOOR THRESHOLD IS CORRODED.  MAINTENANCE R & R  FWD CARGO DOOR SEAL REST IAW SRM 51-41-01, 51-23-06, 51-41-02, 51-23-04.  PN 170-66804-401, SEAL REST.
